MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report as device was discarded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for a saccular, unruptured aneurysm located left ophthalmic artery segment with a max diameter of 6 mm and a 4 mm neck diameter.The landing zone was 4.3 mm distally and 5 mm proximally.It was noted that the patient's vessel tortuosity was moderate.Dual antiplatelet treatment (dapt) was administered.The pru level was unknown.It was reported that after the catheter was positioned, the stent was hydrated and delivered through the catheter to the m1 segment.About 15 mm of the stent¿s tip was deployed, but repeated adjustments failed to deploy the stent.After fully retrieving the stent and attempting to deploy it again, it still could not be opened.After about 20 minutes of adjustments, it was decided to replace it with a 4.75×20 stent.The new stent opened well, and the procedure was successfully completed.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.2026-feb-23 e1 (rep, hcp, for): additional information was received stating that the cause of the failure to deploy was not determined.The pipeline had not been placed in a vessel bend when it failed to open.No additional steps or other devices were attempted to open the pipeline, as it could not be resheathed or fully deployed, and the guidewire, catheter, and balloon could not be used.Additional information was received reporting that it was clarified "could not be re-sheathed" was in reference to "once the stent was advanced into the microcatheter, it could not be retracted back into the protective sheath like a coil.".

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc CA 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24847665
Report Number2029214-2026-00651
Device Sequence Number18349309
Product Code KRA
UDI-Device Identifier00836462014077
UDI-Public(01)00836462014077(17)271119(10)230135114
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number230135114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight60 KG